Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Gastric troubles, headache and vomiting. Medicine?

can u please advice best medicine for gas? symtoms are: gas in stomachs, headache and vomiting.
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to health care magic forum. Your symptoms are a cycle of events, everything related to each other. Head ache causes vomiting and belching, vomiting causes belchlng and head ache, gastric symptoms if neglected causes belching and head ache. at the same time it may not be true with all.
The causes of head ache may be sinusitis, mental tension, fever, refractive error of the eye, etc. the causes of gastric symptoms are indigestion, peptic ulcer, excess use of spices, chillies, junk foods, and oily foods.
I advise you to consult a physician for diagnosis and treatment. Wishing for a quick recovery and thanks for calling.
Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor